# SDR AALA20000706

- Difficulty date: April 24, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- Aircraft time: 44,972 hours, 24,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HFEC INSPECTION INDICATES A CRACK AT UPPER END OF SHEAR TIE BETWEEN 44-16 RT, STA 1309.  REMOVED AND REPLACED SHEAR TIE PER SRM 53-01.  REMOVED CRACKED SHEAR TIE, REPLACED. (X)
